# SDR FDEA202106231586

- Difficulty date: June 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 69,379 hours, 27,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Binding
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BLOCK IN, R1 DOOR WAS DIFFICULT TO OPEN AND SLIDE COVER BECAME DISENGAGED.   REINSTALLED COVER AND PERFORMED OPS CK OF R1 DOOR.   FOUND WHILE DISARMING DOOR SLIDE, THE AFT LEAF SPRING ON GIRT BAR CAUSES CONTACT ISSUES ON GIRT BAR SLIDER.  DOOR CLOSES OK AND ARMS OK, BUT IS DIFFICULT TO DISARM AND THEREFORE OPEN.   REMOVED AND REPLACED R1 GIRT BAR IAW AMM 25-66-10-2. OPS CHECK GOOD.
